2 doctors weighed in:

I took 1mg of. Klonopin and broke out in hives, is it safe to take a benadryl (diphenhydramine)?

2 doctors weighed in
Dr. Emily Altman
Dermatology
1 doctor agrees

In brief: Drug reaction

Klonopin (clonazepam) is not chemically related to benadryl, (diphenhydramine) so if there are no medical contraindications for you to take Benadryl (diphenhydramine) itself, it should be safe.
Also if your lips, mouth or throat are swelling or itching, please go to the emergency room right away.

In brief: Drug reaction

Klonopin (clonazepam) is not chemically related to benadryl, (diphenhydramine) so if there are no medical contraindications for you to take Benadryl (diphenhydramine) itself, it should be safe.
Also if your lips, mouth or throat are swelling or itching, please go to the emergency room right away.
Dr. Emily Altman
Dr. Emily Altman
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
111,000 doctors available
Read more answers from doctors